# SDR USAA950888

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 813
- Part time: 33,241 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/CX-2 INSPECTION, FOUND SKIN CHAFE .014 BY .018 INCH DEEP 5 INCHES BY 1 INCH AT STATION 813 AND LONGERON 26L UNDER FILLET PANEL.  INSTALLED DOUBLERS PER SRM 53-04 FIG 37.  (M)
